# SDR I5PA2021121288803

- Difficulty date: December 12, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 75,622 hours, 24,555 cycles
- Engine: Pwa PW2037
- Engine time: 77,964 hours, 26,111 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360018073
- Part serial: 20370200
- Condition: Faulty
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STATUS MSG "L ENG SEC CONT".
CORRECTIVE ACTION: REMOVED AND REPLACED L ENG EEC IAW AMM 73-21-04. PERFORMED ENG TEST NO.7 EEC STATIC TEST IAW AMM 71-00-00 PG 538. TEST PASS.
